It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi Risky...I hope you are doing well. I was also on NSAIDS for 10 years for TMJD and it also caused me bleeding and stomach problems which requires me to take Losec once daily and the last 2 years narcotics for the pain. I was on percocet 4 x a day for the last year and a half untill the doc got concerned about liver damage and put me on Oxycontin 20mg twice a day with the percocet for breakthrough. Isnt Hypertension high blood pressure? I have hypotension ( low blood pressure ) it makes me lightheaded and dizzy when bending over and standing too quickly. I had my liver scanned and blood tests done a year ago and all was fine. My question is should I be tested again since its been another year of tylenol use? I have recently been diagnosed with renal ptosis ( floating kidney ) but I dont think thats from tylenol. I have been following your posts and you are one of the kindest people I have seen on these boards to reach out to others when you are in pain yourself is a wonderful quality. God Bless you and take care of yourself.
Autumn.





All times are GMT -7. The time now is 03:41 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!